# SDR SWAA2020042036147

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT FCB BS500B FWD SIDE LBL25 WL156. / REMOVED AND REPLACED INTERCOSTAL SUPPORT ANGLE AT FCB BS500B FWD SIDE LBL 25 WL 156 P/N 143A7502U159 IAW SRM 51-40-02 AND DWG 143A7505 REV B 89008U 07APR20
